Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
128 Doctors are Online

Looking remedy for gastric distention induced by norpace

User rating for this question
Very Good
Answered by

Emergency Medicine Specialist
Practicing since : 2000
Answered : 1962 Questions
Yes, do you know of remedies that relieve gastric distention induced by Norpace? We know about foods that increase this and donour best to prevent it, but what can one do once the bloating occurs? It does not affect respiratory excursion or result in reflux, but is quite uncomfortable. Norpace is for AF so cannot be stopped. Thank you.
Posted Sat, 29 Dec 2012 in Medicines and Side Effects
Answered by Dr. R.A. Singh 2 hours later

Thanks for writing your query.

Yes, norpace which contains disopyramide phosphate used in the treatment of arrhythmias is reported to cause bloating sensation. You may try antacids like prilosec OTC (available over the counter) / ranitidine along with domperidone (the later 2 drugs are prescription based). Lactobacillus supplements will give added benefits.

The following combinations have been useful in some of my patients. You can discuss with your treating cardiologist and plan to start these medications.

It is also important that you follow a healthy diet as instructed by your doctor/dietician.

I hope this is useful to you. If you have any further queries, I will be happy to help.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor